# SDR 2008UALA03081

- Difficulty date: May 29, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 37,636 hours, 4,729 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE209
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT DOOR 3 RIGHT FWD SILL LIGHT.  *S/D*  FOUND BURNED OUT LAMP.  REPLACED LAMP OP CHECKED GOOD.  AC OK FOR SERVICE.
